# SDR BSYA20050034

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 16,362 hours, 16,362 cycles
- Engine: Cont IO520*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Crew
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, PILOTS DOOR POPPED OPEN, PILOT RETURNED TO BLOCK REOCCURRED DOOR AND CONTINUED ON WITH FLIGHT.
